# SDR 03FDEA00992

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: ALC8100
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, LT UPPER AFT PLANK BARREL NUT BORE NR 34L FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATION.   LT HOR STAB UPPER AFT PLANK BARREL NUT NR 34L BORE REPAIR CARRIED OUT   IAW EA 1-5510-71721, STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT BORE   REWORK/ REPAIR- 1-5510-7-5000.
